# SDR COOSDR02063

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910042507AB1
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, CENTER VANE FLAP (PN 5910042-507AB1) DELAMINATED.
